# SDR SWAA2016080454566

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 35,791 hours, 20,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, CAPTAIN'S SEAT TRACK CORRODED ON LOWER FLANGES, INBOARD FORWARD AND OUTBOARD FORWARD AND AFT TRACKS.  R & R THE SEAT TRACK IAW SRM.
